MathSciNet Relay Station
MathSciNet bibliographic data
MR827474 (87c:34136) 34K15
Grammatikopoulos, M. K.; Ladas, G.; Meimaridou, A. Oscillations of second order neutral delay differential equations. Rad. Mat. 1 (1985), no. 2, 267–274.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement